# SDR SWIA202054329

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK LAND AT 650BB HAS FRETTING CORROSION, MARKED.  C-CHECK RO 11/23/2020.  REMOVED CORROSION ON RT WING PLANK LAND AT 650BB, REF REO, FOUND TO BE WITHIN LIMITS.  COMPLIED WITH ALL STEPS OF REO, NO LEAKS NOTED.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  BONDING TEST GOOD, REF CRJ 200 AMM TUC7801 DUE 28FEB21.  COMPLIED WITH TASK CARD.
